# SDR WVER2015120400003

- Difficulty date: December 4, 2015
- Submitted: December 4, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 31,170 hours, 24,945 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 41653001111AD
- Part serial: 6926262
- Condition: Cracked
- Location: Cabin
- Part time: 31,170 hours, 24,945 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER SEAT 2F SEATPAN IS CRACKED.
